Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I am experiencing tremendous abdominal pain after taking two Dulcolax pills and one megared-krill tablet

I sometimes have a hard time going to the bathroom, today I took two Dulcolax pills and one megared-krill tablet and I am now experiencing tremendous abdominal pain.

Asked On : Sat, 25 Sep 2010
Answers:  2 Views:  653
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Diabetologist 's  Response
Hi.go for usg to rule out abdominal pathology first and an abdomen erect x-ray than is better to take any decision.
Answered: Sun, 10 Jul 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Welcome to health care magic forum
Most common cause of abdominal pain is some infection either bacterial or parasitic or fungal. as you are experiencing pain during toilet ,there is possibility of anal fissure .So take a course of proper treatment after consultation with some Surgeon.
Wish you good health
Answered: Thu, 14 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor